# SDR IPXA12M72959

- Difficulty date: April 2, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 42,892 hours, 8,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E COMP'T BEADED DOUBLER CRACKED ABOVE FUEL CONTROL PANEL.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BEWTEEN XOS625-629  IAW SRM 57-40-02.  REPAIR 9, FIG 203 & EO MD11-5730-42916-C.
